このエントリーをはてなブックマークに追加
ID 33352
フルテキストURL
著者
Minh, Nguyen Van Mathematics University
抄録

This paper is concerned with the existence and uniqueness of almost periodic mild solutions of evolution equations of the form u(t) = Au(t) + ƒ(t) where A is the generator of a holomorphic Csemigroup on a Banach space and ƒ is an almost periodic function. A sufficient condition in terms of spectral properties of A and ƒ is obtained that extends a well known result in this subject.

キーワード
Holomorphic C-semigroup
almost periodic solution
sums of commuting operators
発行日
2006-01
出版物タイトル
Mathematical Journal of Okayama University
48巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol48/iss1/15